On multipliciteis of local rings.

Hubert Flenner; Wolfgang Vogel

Manuscripta mathematica (1993)

  • Volume: 78, Issue: 1, page 85-98
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Flenner, Hubert, and Vogel, Wolfgang. "On multipliciteis of local rings.." Manuscripta mathematica 78.1 (1993): 85-98. <http://eudml.org/doc/155797>.

author = {Flenner, Hubert, Vogel, Wolfgang},
journal = {Manuscripta mathematica},
keywords = {multiplicities of local rings; Hilbert-Samuel function; Bezout's theorem},
number = {1},
pages = {85-98},
title = {On multipliciteis of local rings.},
url = {http://eudml.org/doc/155797},
volume = {78},
year = {1993},

AU - Flenner, Hubert
AU - Vogel, Wolfgang
TI - On multipliciteis of local rings.
JO - Manuscripta mathematica
PY - 1993
VL - 78
IS - 1
SP - 85
EP - 98
KW - multiplicities of local rings; Hilbert-Samuel function; Bezout's theorem
UR - http://eudml.org/doc/155797
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.